Jump to ContentJump to Main Navigation
Show Summary Details
More options …

Mathematica Slovaca

Editor-in-Chief: Pulmannová, Sylvia

6 Issues per year


IMPACT FACTOR 2017: 0.314
5-year IMPACT FACTOR: 0.462

CiteScore 2017: 0.46

SCImago Journal Rank (SJR) 2017: 0.339
Source Normalized Impact per Paper (SNIP) 2017: 0.845

Mathematical Citation Quotient (MCQ) 2017: 0.26

Online
ISSN
1337-2211
See all formats and pricing
More options …
Volume 60, Issue 6

Issues

On correspondence between orders and ideals with a normal basis in cyclic subfields of Q(ξp) of a prime degree l

Juraj Kostra
Published Online: 2010-12-12 | DOI: https://doi.org/10.2478/s12175-010-0046-2

Abstract

Let K be a tamely ramified cyclic algebraic number field of prime degree l. In the paper one-to-one correspondence between all orders of K with a normal basis and all ideals of K with a normal basis is given.

MSC: Primary 11R16; Secondary 11C20

Keywords: order; normal basis; ambiguous ideal; circulant matrix

  • [1] JAKUBEC, S. —KOSTRA, J.: A note on normal bases of ideals, Math. Slovaca 42 (1992), 677–684. Web of ScienceGoogle Scholar

  • [2] LEOPOLD, H.: Zur arithmetic in abelschen zahlkorpen, J. Reine Angew. Math. 209 (1962), 54–71. Google Scholar

  • [3] ULLOM, S.: Normal bases in Galois extensions of number fields, Nagoya Math. J. 34 (1969), 153–167. Google Scholar

About the article

Published Online: 2010-12-12

Published in Print: 2010-12-01


Citation Information: Mathematica Slovaca, Volume 60, Issue 6, Pages 787–792, ISSN (Online) 1337-2211, ISSN (Print) 0139-9918, DOI: https://doi.org/10.2478/s12175-010-0046-2.

Export Citation

© 2010 Versita Warsaw. This work is licensed under the Creative Commons Attribution-NonCommercial-NoDerivatives 3.0 License. BY-NC-ND 3.0

Comments (0)

Please log in or register to comment.
Log in